# SDR AWXA960543

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2312 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT ON SEAT 17C INOP.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECK GOOD.  (M)
